I know this may sound crazy, but here goes...
[COLOR="Indigo"][FONT="Book Antiqua"]OK, first off, let me just say that I know that I'm about to say sounds crazy, but please hear me out. I had a sinus infection that lasted a month before my doctor gave me antibiotics. [z-pak] I started October 5th, finished on the 9th of October and since then I cannot eat dairy! If I eat cheese, yogurt, sour cream, even probiotic supplements, I get headaches, mild heart palpitations, and anxiety 24 hours later. Before I cut out the yogurt, I literally had not had solid stool for 3 weeks. I cut out the dairy for a week, and everything was fine. No headaches, no anxiety, no heart palpitations. I had joint and muscle pain, mild hives, and even calloused fingers immediately finishing the medicine too, but most of that stuff is gone now.
When college got to be too much I used to suffer from panic attacks [not for long, only about a month], and I was feeling pretty victorious after going an entire year with NO attacks/fear and no medicines whatsoever. [I still feel pretty victorious lol] That's why I'm so confused as to why my doctor keeps trying to pin this on anxiety. The only reason I have any anxiety now is because I can't eat the foods I love and I'm terrified that I've permanently damaged something! Ideas? :confused:[/FONT][/COLOR]
Re: I know this may sound crazy, but here goes...
It might be worth taking some probiotics as antibiotics kill the 'good' bacteria in your gut as well as the bad stuff.
|All times are GMT -7. The time now is 08:14 AM.|